A Review of Medicinal Plants for the Treatment of Earache and Tinnitus in Iran

Discussion in 'Research News' started by Julius65, Jul 2, 2019.

    1. Julius65

      Julius65 Member

      Tinnitus Since:
      1980
      Cause of Tinnitus:
      unknown
      • Like Like x 2
    2. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      I get the feeling there is going to be a spike in tinnitus cases in Iran somewhat soon.
       
      • Agree Agree x 2
      • Like Like x 1
    3. Ecip

      Ecip Member

      Location:
      Edmonton, AB/Switzerland
      Tinnitus Since:
      4.11.2015
      Cause of Tinnitus:
      Still unknown... possibly noise exposure?
      Better look into this before the warmongering USA starts dropping bombs on yet another country.
       
      • Agree Agree x 3
      • Like Like x 1
    4. linearb
      Psychedelic

      linearb Member Benefactor Hall of Fame

      Location:
      temporarily banished from this plane of existence.
      Tinnitus Since:
      1999
      Cause of Tinnitus:
      karma
      hey man, if not for endless new ways of blowing up brown people in mud huts to be resold to Saudi Arabia and Israel, I'm pretty sure we'd have a negative GDP ;D

      Gotta do what ya gotta do.

      On a serious note
      super useful study.
       
      • Funny Funny x 1
    5. Frédéric

      Frédéric Member Benefactor

      Location:
      Marseille, France
      Tinnitus Since:
      11/19/2012
      Cause of Tinnitus:
      acoustic trauma
      I did a quick check, I don't think it is the same article

      A review on medicinal plants used for treating ototoxicity and acoustic trauma induced hearing loss

      ABSTRACT

      Hearing loss induced by chemotherapy and acoustic trauma is mainly associated with two factors, free radical formation and apoptosis pathway activation. Despite numerous efforts on reducing the effects of these factors, no definite strategy is still determined to interfere with and control these processes. In recent studies, various protective agents, including antioxidants have been used on animal models, to inhibit the formation of free radicals thus improving hearing loss.In this review article we will discuss the role of traditional herbal medicine in treatment of noise/drug induced hearing loss, focusing on medicinal plants’ active substances,as well as their mechanisms of action in reducing or preventing the formation of free radicals thus increasing the rate of survival of cochlea cells. Data have been gathered since year 2000, from scientific publications including the following keywords: deafness, drug toxicity, acute trauma, medicinal herbs and oxidative stress. The study includes all herbs and medicinal plants that have been experimentally used in studies on animal models and clinical trials. The results from these studies indicate the effectiveness of most of these herbs and their active substances through their antioxidative properties. Medicinal plants reported in this review can thus be considered as effective remedies intreating noise/drug induced hearing loss,yet further studies need to be done.

      Full article: http://www.scielo.br/scielo.php?pid=S1984-82502019000100701&script=sci_arttext
       
      • Informative Informative x 1
    6. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      Iran is about to get a bunch of tinnitus. :(
       
      • Agree Agree x 1
      • Hug Hug x 1
    7. Backpacker

      Backpacker Member

      Tinnitus Since:
      11/2018
      Cause of Tinnitus:
      SSHL
      Speaking about
      here is what Christopher Giza and some other doctors say about PLF:
      Screenshot_20200104-001958_Gallery.jpg
       
    8. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      Too late.
       

Share This Page

Loading...